# SDR 2012FA0000074

- Difficulty date: January 19, 2012
- Submitted: January 27, 2012
- Operation: General aviation
- Aircraft: N192A
- Make and model: Snias AS350B3
- Aircraft serial: 7184
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Ground Wire
- Part number: TB1N
- Condition: Broken
- Location: Caution Panel
- Part time: 21 hours
- Component: Caution Panel
- Component part number: 5897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITOT LIGHT ON CAUTION PANEL NOT FUNCTIONING.  FOUND GROUND WIRE FOR THE PITOT LIGHT CIRCUIT TO BE BROKEN.  WIRE DID NOT HAVE THE SLACK REQUIRED WHEN INSTALLED, PLACING A STRAIN ON THE WIRE WHICH BROKE DURING OPERATION OF THE ACFT.  RECOMMEDN IMPROVEMENTS IN QC OF ELECTRONICS INSTALLATIONS AND FOLLOWING RECOMMENDATIONS OF MFG AND AC43.13-1B/2B CHANGE 1.
